MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE

ROCHE DIAGNOSTICS BENZODIAZEPINES PLUS; ENZYME IMMUNOASSAY, BENZODIAZEPINE
Catalog Number 04490789190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).H3 other text : na.
 
Event or Problem Description
We received an allegation of discrepant results for 1 patient sample tested for benzodiazepines plus (benz) on a cobas 6000 c (501) module.The result from the c 501 module was "positive." the specific result was not provided.The positive result was reported outside of the laboratory where it was questioned.The sample was not repeated on the c501 module.The sample was sent for testing by liquid chromatography-mass spectrometry (lc/ms) and the result was "negative." the negative result was believed to be correct.
 
Additional Manufacturer Narrative
The investigation determined the event was due to a reagent handling issue at the customer site.The customer was not inverting the reagent pack.Product labeling states: "carefully invert reagent container several times prior to use to ensure that the reagent components are mixed." the customer confirmed that after they began inverting the reagent prior to use and recalibrated, the issue was resolved.

Brand Name
BENZODIAZEPINES PLUS
Common Device Name
ENZYME IMMUNOASSAY, BENZODIAZEPINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17339496
Report Number1823260-2023-02317
Device Sequence Number6903384
Product Code JXM
UDI-Device Identifier04015630997718
UDI-Public04015630997718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number04490789190
Device Lot Number69268001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale